A Criterion for Spectrum Decomposition
Matematičeskie zametki, Tome 72 (2002) no. 5, pp. 670-681
Cet article a éte moissonné depuis la source Math-Net.Ru
We obtain a necessary and sufficient condition for the decomposition of the spectrum of an arbitrary nonsymmetric potential whose least value is attained at finitely many points.
@article{MZM_2002_72_5_a4,
author = {Kh. K. Ishkin},
title = {A {Criterion} for {Spectrum} {Decomposition}},
journal = {Matemati\v{c}eskie zametki},
pages = {670--681},
year = {2002},
volume = {72},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2002_72_5_a4/}
}
Kh. K. Ishkin. A Criterion for Spectrum Decomposition. Matematičeskie zametki, Tome 72 (2002) no. 5, pp. 670-681. http://geodesic.mathdoc.fr/item/MZM_2002_72_5_a4/
[1] Alenitsyn A. G., “Rasscheplenie spektra, porozhdennoe potentsialnym barerom v zadachakh s simmetrichnym potentsialom”, Differents. uravneniya, 18:11 (1982), 1971–1975 | MR | Zbl
[2] Rid M., Saimon B., Metody sovremennoi matematicheskoi fiziki, T. 4, Mir, M., 1982
[3] Khartman F., Obyknovennye differentsialnye uravneniya, Mir, M., 1970 | Zbl
[4] Naimark M. A., Lineinye differentsialnye operatory, Nauka, M., 1969
[5] Fedoryuk M. V., Asimptoticheskie metody dlya lineinykh obyknovennykh differentsialnykh uravnenii, Nauka, M., 1983 | Zbl
[6] Akhiezer N. I., Glazman I. M., Teoriya lineinykh operatorov v gilbertovom prostranstve, T. 1, Vischa shkola, Kharkov, 1977